null Skip to main content
+919912111778

Free Shipping On all orders

support@vitaminskart.com
Zoom the image with the mouse

Cuprofen

Cuprofen Maximum Strength Ibuprofen 48 Tablets 400Mg

OKAY
Product Code: SUPERDRUG-20MARVIT6293
UPC: 7452235754020
Package Quantity: 3.3 oucne
Country Of Origin: UK
₹4,010.00
₹3,210.00
(You save ₹800.00 )

Availability: Estimated time of delivery is 12-15 days

  • Verified by Visa
  • Mastercard SecureCode

Cuprofen Maximum Strength Ibuprofen 48 Tablets 400Mg

₹4,010.00
₹3,210.00
(You save ₹800.00 )
 
Cuprofen Maximum Strength Is For Relief From Muscular, Dental, Period Pain, Back Pain, Neuralgia, Migraine, Headache, Cold & Flu And Fever. This Is A Pharmacy Medicine Item. We Will Ask You To Complete A Questionnaire To Ensure This Is Appropriate For You Which Our Pharmacist Will Check Do Not Use If: •The Patient Is Under The Age Of 12 Years. •You Have A History Of Gastrointestinal Bleeding Or Perforation. •You Are Taking Any Other Nsaid'S Including Aspirin Or Diclofenac. •This Medication Should Only Be Used For A Short Term. •If In Children And Adolescents, This Medicine Is Required For More Than 3 Days, Or If Symptoms Worsen, You Should Consult Your Doctor. •Adults Should Consult A Doctor If Symptoms Worsen, Or If The Product Is Required For More Than 10 Days. •Please Consult Your Pharmacist Or Doctor Before Using This Medicine If You Are Currently Pregnant, Likely To Get Pregnant Or Breastfeeding. •Please Consult Your Pharmacist Or Doctor If You Are Currently Taking Any Other Medicines As This May Cause An Interaction. •If You Think You May Be Allergic To Any Of The Ingredients Contained In This Medicine, Please Seek Medical Advice Before Taking. •If You Have Any Questions After You Have Bought This Medication, Please Speak To Your Pharmacist Adults And Children Over 12 Years Of Age: Take One Tablet With Water Up To Three Times A Day With Or After Food. Leave At Least Four Hours Between Doses And Do Not Take More Than Three Tablets In Any 24 Hour Period Product Information:Cuprofen Maximum Strength Is For Relief From Muscular, Dental, Period Pain, Back Pain, Neuralgia, Migraine, Headache, Cold &Amp; Flu And Fever. This Is A Pharmacy Medicine Item. We Will Ask You To Complete A Questionnaire To Ensure This Is Appropriate For You Which Our Pharmacist Will Check,Warning Or Restrictions:Do Not Use If: •The Patient Is Under The Age Of 12 Years. •You Have A History Of Gastrointestinal Bleeding Or Perforation. •You Are Taking Any Other Nsaid'S Including Aspirin Or Diclofenac. •This Medication Should Only Be Used For A Short Term. •If In Children And Adolescents, This Medicine Is Required For More Than 3 Days, Or If Symptoms Worsen, You Should Consult Your Doctor. •Adults Should Consult A Doctor If Symptoms Worsen, Or If The Product Is Required For More Than 10 Days. •Please Consult Your Pharmacist Or Doctor Before Using This Medicine If You Are Currently Pregnant, Likely To Get Pregnant Or Breastfeeding. •Please Consult Your Pharmacist Or Doctor If You Are Currently Taking Any Other Medicines As This May Cause An Interaction. •If You Think You May Be Allergic To Any Of The Ingredients Contained In This Medicine, Please Seek Medical Advice Before Taking. •If You Have Any Questions After You Have Bought This Medication, Please Speak To Your Pharmacist,Product Specification:Active Ingredients: Ibuprofen 400Mg. Other Ingredients: Lactose, Crosacrmellose Sodium, Methylcellulose, Magnesium Stearate, Hypromellose, Talc, Titanium Dioxide, Erythrosine Aluminium Lake, Hyydroxypropylmethyl Cellulose,Product Uses:Adults And Children Over 12 Years Of Age: Take One Tablet With Water Up To Three Times A Day With Or After Food. Leave At Least Four Hours Between Doses And Do Not Take More Than Three Tablets In Any 24 Hour Period
 

Customer Reviews

This product hasn't received any reviews yet. Be the first to review this product!

Free Shipping on All Orders

Free Shipping on All Orders

No extra cost, no hassle!
24/7 Support

24/7 Support

We're always here to help
100% Genuine

100% Genuine

Authentic products, guaranteed
Secure Checkout

Secure Checkout

Safe and easy payments